MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER 32 / E; ACETABULAR PE HC LINER

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER 32 / E; ACETABULAR PE HC LINER
Model Number 01.26.3244HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 8 april 2020: lot 134666: (b)(4) items manufactured and released on 15-nov-2013.Expiration date: 2018-10-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event since 2016.Additional implant involved: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.165968.Batch review performed by medacta regulatory affairs department on 8 april 2020: lot 165968: (b)(4) items manufactured and released on 11-jan-2017.Expiration date: 2021-12-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medical affairs director: 2,5 years after primary cementless tha a dislocation occurs and requires revision of the acetabular implant.In the radiograph supplied, this patients presents a multi-level lumbar arthrodesis, which is very likely to have contributed to the dislocation.We do not know if this stabilization was executed before or after the tha, but the relationship is very likely to be relevant.No reason to suspect a faulty device.
 
Event or Problem Description
The patient came in reporting pain due to a dislocation of the head from the liner 2 years and 5 months after the primary.The cause of the dislocation is unknown.The surgeon revised the cup, liner, and head and the surgery was completed successfully.
 
Additional Manufacturer Narrative
On february 04th 2021 we have received the following details related to the patient: patient date of birth: (b)(6) 1953.Weight: 210 lb.Race: white.

Brand Name
LINER: CC E CC LIGHT FLAT PE HC LINER 32 / E
Common Device Name
ACETABULAR PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10008491
Report Number3005180920-2020-00262
Device Sequence Number2897065
Product Code LZO
UDI-Device Identifier07630030807572
UDI-Public07630030807572
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model Number01.26.3244HCT
Device Catalogue Number01.26.3244HCT
Device Lot Number134666
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date04/29/2020
Supplement Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight95